RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 893–907 (Mi mz1125)  

The depth invariant for group actions on countable phase spaces

S. A. Shapovalov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1125

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 749–759

Bibliographic databases:

UDC: 517.938.5
Received: 25.10.1998

Citation: S. A. Shapovalov, “The depth invariant for group actions on countable phase spaces”, Mat. Zametki, 65:6 (1999), 893–907; Math. Notes, 65:6 (1999), 749–759

Citation in format AMSBIB
\Bibitem{Sha99}
\by S.~A.~Shapovalov
\paper The depth invariant for group actions on countable phase spaces
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 893--907
\mathnet{http://mi.mathnet.ru/mz1125}
\crossref{https://doi.org/10.4213/mzm1125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728289}
\zmath{https://zbmath.org/?q=an:1063.37501}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 749--759
\crossref{https://doi.org/10.1007/BF02675590}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1125
  • https://doi.org/10.4213/mzm1125
  • http://mi.mathnet.ru/eng/mz/v65/i6/p893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:94
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020